MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS TMJ BILATERAL IMPLANTS; Joint, Temporomandibular, Implant

TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS TMJ BILATERAL IMPLANTS; Joint, Temporomandibular, Implant
Catalog Number CHG020
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Joint locking (2672)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that starting in (b)(6) 2023, the patient reported a sensation of the jaw moving ¿out of alignment,¿ accompanied by bite disturbance, increased pain and episodes of ¿locking¿.

Brand Name
TMJ BILATERAL IMPLANTS
Common Device Name
Joint, Temporomandibular, Implant
Manufacturer (Section D)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer (Section G)
TMJ Solutions, LLC dba TMJ Concepts
6059 king drive
ventura 93003
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key25135156
Report Number0002031049-2026-00066
Device Sequence Number21195797
Product Code LZD
UDI-Device Identifier07613327626575
UDI-Public07613327626575
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/01/2014
Device Catalogue NumberCHG020
Device Lot NumberT13-020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown